# SDR AALA20020361

- Difficulty date: March 12, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N590AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53253
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Torn
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND OUTBOARD LEADING EDGE RIB TORN AT AFT UPPER CORNER ON LEFT HORIZONTAL STABILIZER.  INSTALLED NEW LEADING EDGE RIB ON LEFT HORIZONTAL STABILIZER OUTBOARD END PER SRM 55-01.  (M)
